Aa
Aa
A
A
A
Close
Avatar universal

erectile dysfuction

I have bipolar disorder and have been taking 400mg of Tegretol and 900mg of Lithium daily
for 17yrs.  I have noticed problems with erections 7yrs. ago.  Now I have to take Viagra
in order to get some type erection..  Is this dysfunction due to the meds I am taking? I dont
drink alcohol any more, I stopped 7 yrs. ago.

thanks much,

Patrick
2 Responses
Sort by: Helpful Oldest Newest
520191 tn?1355635402
Its possible i guess but i believe it happens faster than that, like months rather than 10 years or so but i am not a doctor. I would ask and discuss it with your doctor if its bothering you.

Freddie
Helpful - 0
Avatar universal
I haven't taken any of the meds you're on, but I did have ED problems when I took Zoloft.  It was either the Zoloft or the Atenolol for blood pressure.  At any rate they gave me Levitra and I haven't been troubled by it since. I noticed the problem almost as soon as they started me on Zoloft.  I'm not on Zoloft anymore but it isn't because of the ED.  The levitra worked well for me.
Rogelio
Helpful - 0
Have an Answer?

You are reading content posted in the Bipolar Disorder Community

Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.